# SDR SWAA2022022495895

- Difficulty date: October 13, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT CORNER SCUFF PLATE CRACKED AND BROKEN. / CRACKED AND BROKEN; AFT CARGO; AFT CORNER SCUFF PLATE; REPAIRED IAW SWA EA 1-A53-2076; REV: 11. ON W/O 38351-1600-0008 AND W/O 38351-1600-0001
